I'm taking rivaroxaban. My my urine is dark... - AF Association

AF Association
19,523 members β€’ 23,807 posts

I'm taking rivaroxaban. My my urine is dark brown with traces of blood. What does it mean?

smarrero1
smarrero1
β€’12 Replies

I had pulmonary embolism 3 weeks ago. I'm on the first 21 days of rivaroxaban. Two days ago my urine turned dark brown with traces of blood. I take gabapentin (neurontin) for lower back pain (1200 mg/3x a day). Is there any interactions?

12 Replies
oldest β€’ newest

Hi Smarre - always with anything like this, take yourself off to the doctor asap to have it checked out. I don't know about interactions but my GP has always said, blood in urine or stools, report it at once. Best to err on the safe side always! Take care and let us know how you get on.

Lis

Agree with Eatsalottie. Also as you have back pain, has your doctor ruled out any kidney problems? With Rivaroxaban, they can give you a lower dose if a blood test shows reduced kidney function. My GP is monitoring kidney function as I am taking other medications which can affect it and I also only have one kidney.

Hidden
Hidden

run it past a health professional is best thing

I would suggest you go straight to A & E. ASAP !

BobD
BobDVolunteer

And you haven't been back to the doctor????? Any blood in urine is a bad sign so go and see somebody.Don't waste your time asking here this could be serious. Go to A and E if necessary..

Bob

At the very least call 111 but go to seek medical help.

There is a warning in the pill box

about taking rivaroxaban if you have lung problems. I had to be taken off it and put on apixaban

I am on rivaroxaban as well, with none Of those signs - nor your complex issues.

Yes, I agree with all Of the above... get it checked out, blood in the urine should be invesitgated. Hope things improve soon.

Do not ignore these symptoms please go to A&E a.s.a.p delay no longer. At the very least contact /go see your GP or Specialist at Hospital .

HI not been here for a while have been in hospital severe neurological probs , linked to a stroke i had 2004 and now hemiplegia and dystonia, i see this post regarding Gabapentin i was put on this while in hospital 600mg a day plus increased amytripilyne 50mg and my blood pressure was all over he place enough to confine me to bed as when getting up fainted also af kicked in one night caused a stire! they say gabapentin is not the cause, more to with neuro , so have any other of you take this drug?

Go to your gp. They will send off a sample. Could be an infection. Dont ignore this please.

Just realised how old this post is. How did it turn out πŸ™ƒ

You may also like...